# SDR CA020220015

- Difficulty date: February 16, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,532 hours
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7410 · Ignition Power Supply
- Part: Wire
- Part number: N965177
- Condition: Broken
- Location: Coil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING A FLIGHT THE ENGINE DID NOT SHUTDOWN WHEN IGNITION SELECTED TO OFF.  NO RPM DROP WAS NOTED WHEN SWITCHING IGNITION FROM 'BOTH' TO 'R'.A BROKEN GROUND WIRE WAS FOUUND IN THE IGNITION CIRCUIT.
